Turn on thread page Beta

Could the Pill be making you depressed and anxious? watch

Announcements
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    (Original post by Nirvana1989-1994)
    I take Cerelle, and it's actually made my quality of life better. I've stopped getting aura migraines, but it unfortunately made me bleed every day for the first 2 months.
    omg same! I take Cerelle too :five: I have seen a decrease in migraines but an increase in smaller, painful headaches. I also get a little sad at times but as I take other medication (for acne) I don't know which is doing what and tbh it's not really doing that much harm :dontknow:
    I have that too - bleeding for ages
    Spoiler:
    Show

    SNAPZIES THO :jumphug: :ahee: :five:
    • Political Ambassador
    Offline

    20
    ReputationRep:
    Political Ambassador
    (Original post by CheeseIsVeg)
    omg same! I take Cerelle too :five: I have seen a decrease in migraines but an increase in smaller, painful headaches. I also get a little sad at times but as I take other medication (for acne) I don't know which is doing what and tbh it's not really doing that much harm :dontknow:
    I have that too - bleeding for ages
    Spoiler:
    Show



    SNAPZIES THO :jumphug: :ahee: :five:


    :five:

    That's good, apart from the headache thing. :hugs:
    I'm glad it's working well for you though. :jumphug:

    Spoiler:
    Show


    Cerelle ftw! :ahee:

    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    (Original post by Nirvana1989-1994)
    :five:

    That's good, apart from the headache thing. :hugs:
    I'm glad it's working well for you though. :jumphug:

    Spoiler:
    Show



    Cerelle ftw! :ahee:


    :five:
    Yep
    It is, thanks! :hugs:
    Spoiler:
    Show

    WOOOOOP FOR CERELLE :yay: :woo: :party: :hugs: :ahee:
    • Very Important Poster
    Offline

    22
    ReputationRep:
    Very Important Poster
    The bleeding on cerelle might get better. It has with me. I was warned it can make periods worse, lighter or you may get none at all.
    • Political Ambassador
    Offline

    20
    ReputationRep:
    Political Ambassador
    (Original post by CheeseIsVeg)
    :five:
    Yep
    It is, thanks! :hugs:
    Spoiler:
    Show


    WOOOOOP FOR CERELLE :yay: :woo: :party: :hugs: :ahee:

    :five:

    All good. :hugs:

    Spoiler:
    Show

    Awesome emojis! :yay: :woo: :party: :hugs: :ahee:
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    I took microgynon for a year and no mood or weight changes but my blood pressure went well above my normal level and felt just awful in withdrawal weeks including migraines so my gp refused to prescribe me any kind of combined pill.

    Then I got put on cerazette which was pretty good for over a year without any periods, I got bloated after eating but put up with it, then through eating much healthier I gained weight which then led to cerazette giving me side efffects that made me moody and eventually at one point after 2 weeks of bleeding I stopped taking it as I couldn't cope with the side effects any longer.

    That was 2014 and I felt more like myself in a few months, my partner was/is very understanding and since we want kids in a couple of years just using condoms is something we re comfortable with at the moment. Sure periods can be inconvenient at times but since they aren't too painful I just deal with them with plenty of fluids and some ibuprofen and I can seemingly use norethisterone to prevent them without harm to my body if needs must (although I ve only used it on two occasions).
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    (Original post by Nirvana1989-1994)
    :five:

    All good. :hugs:

    Spoiler:
    Show


    Awesome emojis! :yay: :woo: :party: :hugs: :ahee:

    :hugs:
    Spoiler:
    Show

    For an awesome person :mmm:
    • Political Ambassador
    Offline

    20
    ReputationRep:
    Political Ambassador
    (Original post by CheeseIsVeg)
    :hugs:
    Spoiler:
    Show


    For an awesome person :mmm:

    :hugs:

    Thank you! :five:
    • Very Important Poster
    Offline

    22
    ReputationRep:
    Very Important Poster
    (Original post by CheeseIsVeg)
    omg same! I take Cerelle too :five: I have seen a decrease in migraines but an increase in smaller, painful headaches. I also get a little sad at times but as I take other medication (for acne) I don't know which is doing what and tbh it's not really doing that much harm :dontknow:
    I have that too - bleeding for ages
    Spoiler:
    Show


    SNAPZIES THO :jumphug: :ahee: :five:

    I thought you were male. Sorry!
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    (Original post by Tiger Rag)
    I thought you were male. Sorry!
    :rofl: haha it's ok :rofl:
    Common mistake on here :mmm:
    :hat2:
    Offline

    6
    ReputationRep:
    I've actually had a really good experience with Microgynon. I've recently been switched to Rigevidon and I'm not liking it so far :/
    Offline

    3
    ReputationRep:
    I actually find that the pill (mini pill) makes me more stable.
    Offline

    15
    ReputationRep:
    When I am on my pill break or am really stressed and get spotting, my hormones go insane and I get depressed and get insane anxiety. Other than that I'm fine, but it is quite annoying from time to time :/
    Offline

    1
    ReputationRep:
    I have recently stopped taking dianette after 13 years using it, and I am not exaggerating when I say the side effects in such a short time have been horrendous! Dizziness, anxiety, migraines, nausea, you name it...the only i don't have yet is the return of my acne which I'm sure will come. I am currently looking into natural ways of balancing my hormones as I don't want to be taking this terrible medication anymore. Trying to push through and stay strong but it's unbearable at the minute.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 31, 2018
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.